Alert archive / California / Small Craft Advisories in 2021
Small Craft Advisory 77, NWS Los Angeles, CA
NWS Los Angeles, CA issued this small craft advisory at Jun 10, 2021, 2:01 AM PDT. It took effect at Jun 10, 2021, 12:00 PM PDT. It was in force for 15 hr.
The area
The counties it named.
The facts
- Issued
- Jun 10, 2021, 2:01 AM PDT (09:01 UTC)
- In effect from
- Jun 10, 2021, 12:00 PM PDT
- Expired
- Jun 11, 2021, 3:00 AM PDT
- In force
- 15 hr
- Issued by
- NWS Los Angeles, CA
The text
As transmitted.
224 WHUS76 KLOX 100901 MWWLOX URGENT - MARINE WEATHER MESSAGE National Weather Service Los Angeles/Oxnard CA 201 AM PDT Thu Jun 10 2021 PZZ650-101715- /O.CAN.KLOX.GL.W.0030.000000T0000Z-210610T1000Z/ /O.EXB.KLOX.SC.Y.0075.000000T0000Z-210610T2200Z/ /O.UPG.KLOX.GL.A.0026.210610T2100Z-210611T1000Z/ /O.EXB.KLOX.GL.W.0031.210610T2200Z-210611T1000Z/ East Santa Barbara Channel from Pt. Conception to Pt. Mugu CA including Santa Cruz Island- 201 AM PDT Thu Jun 10 2021 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 3 PM PDT THIS AFTERNOON... ...GALE WARNING NOW IN EFFECT FROM 3 PM THIS AFTERNOON TO 3 AM PDT FRIDAY... * WHAT...West winds 15 to 25 kt with gusts up to 35 kt and combined seas 5 to 7 feet expected when conditions are worst. * WHERE...East Santa Barbara Channel from Pt. Conception to Pt. Mugu CA including Santa Cruz Island. * WHEN...For the Gale Warning, from 3 PM this afternoon to 3 AM PDT Friday. For the Small Craft Advisory, until 3 PM PDT this afternoon. * IMPACTS...Strong winds will create dangerous sea conditions which could capsize or damage small and large vessels. * ADDITIONAL DETAILS...See the Coastal Waters Forecast (CWFLOX). PRECAUTIONARY/PREPAREDNESS ACTIONS... Mariners should alter plans to avoid these hazardous conditions. Remain in port, seek safe harbor, alter course, and/or secure the vessel for severe conditions. && $$ PZZ645-101715- /O.EXP.KLOX.SC.Y.0075.000000T0000Z-210610T0900Z/ /O.NEW.KLOX.SC.Y.0077.210610T1900Z-210611T1000Z/ Point Piedras Blancas to Point Sal westward out to 10 NM- 201 AM PDT Thu Jun 10 2021 ...SMALL CRAFT ADVISORY IN EFFECT FROM NOON TODAY TO 3 AM PDT FRIDAY... * WHAT...Hazardous sea conditions. * WHERE...Point Piedras Blancas to Point Sal westward out to 10 NM. * WHEN...From noon today to 3 AM PDT Friday. * IMPACTS...Conditions will be hazardous to small craft. * ADDITIONAL DETAILS...See the Coastal Waters Forecast (CWFLOX). PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ PZZ673-676-101715- /O.CON.KLOX.GL.W.0031.000000T0000Z-210611T1000Z/ Waters from Pt. Sal to Santa Cruz Island CA and westward 60 nm including San Miguel and Santa Rosa Islands- Outer waters from Santa Cruz Island to San Clemente Island to 60 NM offshore including San Nicolas and Santa Barbara Islands- 201 AM PDT Thu Jun 10 2021 ...GALE WARNING REMAINS IN EFFECT UNTIL 3 AM PDT FRIDAY... * WHAT...Northwest winds 20 to 30 kt with gusts up to 35 kt and combined seas 7 to 10 feet when conditions are worst. * WHERE...Outer waters from Santa Cruz Island to San Clemente Island to 60 NM offshore including San Nicolas and Santa Barbara Islands and Waters from Pt. Sal to Santa Cruz Island CA and westward 60 nm including San Miguel and Santa Rosa Islands. * WHEN...Until 3 AM PDT Friday. * IMPACTS...Strong winds will create dangerous sea conditions which could capsize or damage small and large vessels. * ADDITIONAL DETAILS...See the Coastal Waters Forecast (CWFLOX). PRECAUTIONARY/PREPAREDNESS ACTIONS... Mariners should alter plans to avoid these hazardous conditions. Remain in port, seek safe harbor, alter course, and/or secure the vessel for severe conditions. && $$ PZZ670-101715- /O.EXT.KLOX.SC.Y.0075.000000T0000Z-210612T1000Z/ Point Piedras Blancas to Point Sal from 10 to 60 NM- 201 AM PDT Thu Jun 10 2021 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 3 AM PDT SATURDAY... * WHAT...Hazardous sea conditions. * WHERE...Point Piedras Blancas to Point Sal from 10 to 60 NM. * WHEN...Until 3 AM PDT Saturday. * IMPACTS...Conditions will be hazardous to small craft. * ADDITIONAL DETAILS...See the Coastal Waters Forecast (CWFLOX). PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ PZZ655-101715- /O.EXT.KLOX.SC.Y.0075.000000T0000Z-210611T0400Z/ Inner waters from Point Mugu to San Mateo Pt. CA including Santa Catalina and Anacapa Islands- 201 AM PDT Thu Jun 10 2021 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 9 PM PDT THIS EVENING... * WHAT...Hazardous sea conditions. * WHERE...Inner waters from Point Mugu to San Mateo Pt. CA including Santa Catalina and Anacapa Islands. * WHEN...Until 9 PM PDT this evening. * IMPACTS...Conditions will be hazardous to small craft. * ADDITIONAL DETAILS...See the Coastal Waters Forecast (CWFLOX). PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ Hall
4 follow-up statements
119 WHUS76 KLOX 101613 MWWLOX URGENT - MARINE WEATHER MESSAGE National Weather Service Los Angeles/Oxnard CA 913 AM PDT Thu Jun 10 2021 PZZ650-110015- /O.CON.KLOX.SC.Y.0075.000000T0000Z-210610T2200Z/ /O.CON.KLOX.GL.W.0031.210610T2200Z-210611T1000Z/ East Santa Barbara Channel from Pt. Conception to Pt. Mugu CA including Santa Cruz Island- 913 AM PDT Thu Jun 10 2021 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM PDT THIS AFTERNOON... ...GALE WARNING REMAINS IN EFFECT FROM 3 PM THIS AFTERNOON TO 3 AM PDT FRIDAY... * WHAT...West winds 15 to 25 kt with gusts up to 35 kt and combined seas 6 to 9 feet expected when conditions are worst. * WHERE...East Santa Barbara Channel from Pt. Conception to Pt. Mugu CA including Santa Cruz Island. * WHEN...For the Gale Warning, from 3 PM this afternoon to 3 AM PDT Friday. For the Small Craft Advisory, until 3 PM PDT this afternoon. * IMPACTS...Strong winds will create dangerous sea conditions which could capsize or damage small and large vessels. * ADDITIONAL DETAILS...See the Coastal Waters Forecast (CWFLOX). PRECAUTIONARY/PREPAREDNESS ACTIONS... Mariners should alter plans to avoid these hazardous conditions. Remain in port, seek safe harbor, alter course, and/or secure the vessel for severe conditions. && $$ PZZ673-676-110015- /O.CON.KLOX.GL.W.0031.000000T0000Z-210611T1000Z/ Waters from Pt. Sal to Santa Cruz Island CA and westward 60 nm including San Miguel and Santa Rosa Islands- Outer waters from Santa Cruz Island to San Clemente Island to 60 NM offshore including San Nicolas and Santa Barbara Islands- 913 AM PDT Thu Jun 10 2021 ...GALE WARNING REMAINS IN EFFECT UNTIL 3 AM PDT FRIDAY... * WHAT...Northwest winds 20 to 30 kt with gusts up to 35 kt and combined seas 7 to 12 feet when conditions are worst. * WHERE...Outer waters from Santa Cruz Island to San Clemente Island to 60 NM offshore including San Nicolas and Santa Barbara Islands and Waters from Pt. Sal to Santa Cruz Island CA and westward 60 nm including San Miguel and Santa Rosa Islands. * WHEN...Until 3 AM PDT Friday. * IMPACTS...Strong winds will create dangerous sea conditions which could capsize or damage small and large vessels. * ADDITIONAL DETAILS...See the Coastal Waters Forecast (CWFLOX). PRECAUTIONARY/PREPAREDNESS ACTIONS... Mariners should alter plans to avoid these hazardous conditions. Remain in port, seek safe harbor, alter course, and/or secure the vessel for severe conditions. && $$ PZZ670-110015- /O.CON.KLOX.SC.Y.0075.000000T0000Z-210612T1000Z/ Point Piedras Blancas to Point Sal from 10 to 60 NM- 913 AM PDT Thu Jun 10 2021 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PDT SATURDAY... * WHAT...Hazardous sea conditions. * WHERE...Point Piedras Blancas to Point Sal from 10 to 60 NM. * WHEN...Until 3 AM PDT Saturday. * IMPACTS...Conditions will be hazardous to small craft. * ADDITIONAL DETAILS...See the Coastal Waters Forecast (CWFLOX). PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ PZZ655-110015- /O.CON.KLOX.SC.Y.0075.000000T0000Z-210611T0400Z/ Inner waters from Point Mugu to San Mateo Pt. CA including Santa Catalina and Anacapa Islands- 913 AM PDT Thu Jun 10 2021 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM PDT THIS EVENING... * WHAT...Hazardous sea conditions. * WHERE...Inner waters from Point Mugu to San Mateo Pt. CA including Santa Catalina and Anacapa Islands. * WHEN...Until 9 PM PDT this evening. * IMPACTS...Conditions will be hazardous to small craft. * ADDITIONAL DETAILS...See the Coastal Waters Forecast (CWFLOX). PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ PZZ645-110015- /O.CON.KLOX.SC.Y.0077.210610T1900Z-210611T1000Z/ Point Piedras Blancas to Point Sal westward out to 10 NM- 913 AM PDT Thu Jun 10 2021 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PDT FRIDAY... * WHAT...Hazardous sea conditions. * WHERE...Point Piedras Blancas to Point Sal westward out to 10 NM. * WHEN...Until 3 AM PDT Friday. * IMPACTS...Conditions will be hazardous to small craft. * ADDITIONAL DETAILS...See the Coastal Waters Forecast (CWFLOX). PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$
969 WHUS76 KLOX 102131 MWWLOX URGENT - MARINE WEATHER MESSAGE National Weather Service Los Angeles/Oxnard CA 231 PM PDT Thu Jun 10 2021 PZZ650-110545- /O.EXP.KLOX.SC.Y.0075.000000T0000Z-210610T2200Z/ /O.CON.KLOX.GL.W.0031.210610T2200Z-210611T1000Z/ East Santa Barbara Channel from Pt. Conception to Pt. Mugu CA including Santa Cruz Island- 231 PM PDT Thu Jun 10 2021 ...GALE WARNING REMAINS IN EFFECT UNTIL 3 AM PDT FRIDAY... ...SMALL CRAFT ADVISORY WILL EXPIRE AT 3 PM PDT THIS AFTERNOON... * WHAT...West winds 15 to 25 kt with gusts up to 35 kt and combined seas 5 to 7 feet expected when conditions are worst. * WHERE...East Santa Barbara Channel from Pt. Conception to Pt. Mugu CA including Santa Cruz Island. * WHEN...Until 3 AM PDT Friday. * IMPACTS...Strong winds will create dangerous sea conditions which could capsize or damage small and large vessels. * ADDITIONAL DETAILS...See the Coastal Waters Forecast (CWFLOX). PRECAUTIONARY/PREPAREDNESS ACTIONS... Mariners should alter plans to avoid these hazardous conditions. Remain in port, seek safe harbor, alter course, and/or secure the vessel for severe conditions. && $$ PZZ673-676-110545- /O.EXT.KLOX.GL.W.0031.000000T0000Z-210612T1000Z/ Waters from Pt. Sal to Santa Cruz Island CA and westward 60 nm including San Miguel and Santa Rosa Islands- Outer waters from Santa Cruz Island to San Clemente Island to 60 NM offshore including San Nicolas and Santa Barbara Islands- 231 PM PDT Thu Jun 10 2021 ...GALE WARNING NOW IN EFFECT UNTIL 3 AM PDT SATURDAY... * WHAT...Northwest winds 20 to 30 kt with gusts up to 35 kt and combined seas 7 to 10 feet when conditions are worst. * WHERE...Outer waters from Santa Cruz Island to San Clemente Island to 60 NM offshore including San Nicolas and Santa Barbara Islands and Waters from Pt. Sal to Santa Cruz Island CA and westward 60 nm including San Miguel and Santa Rosa Islands. * WHEN...Until 3 AM PDT Saturday. * IMPACTS...Strong winds will create dangerous sea conditions which could capsize or damage small and large vessels. * ADDITIONAL DETAILS...See the Coastal Waters Forecast (CWFLOX). PRECAUTIONARY/PREPAREDNESS ACTIONS... Mariners should alter plans to avoid these hazardous conditions. Remain in port, seek safe harbor, alter course, and/or secure the vessel for severe conditions. && $$ PZZ670-110545- /O.CON.KLOX.SC.Y.0075.000000T0000Z-210612T1000Z/ Point Piedras Blancas to Point Sal from 10 to 60 NM- 231 PM PDT Thu Jun 10 2021 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PDT SATURDAY... * WHAT...Hazardous sea conditions. * WHERE...Point Piedras Blancas to Point Sal from 10 to 60 NM. * WHEN...Until 3 AM PDT Saturday. * IMPACTS...Conditions will be hazardous to small craft. * ADDITIONAL DETAILS...See the Coastal Waters Forecast (CWFLOX). PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ PZZ655-110400- /O.CON.KLOX.SC.Y.0075.000000T0000Z-210611T0400Z/ Inner waters from Point Mugu to San Mateo Pt. CA including Santa Catalina and Anacapa Islands- 231 PM PDT Thu Jun 10 2021 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM PDT THIS EVENING... * WHAT...Hazardous sea conditions. * WHERE...Inner waters from Point Mugu to San Mateo Pt. CA including Santa Catalina and Anacapa Islands. * WHEN...Until 9 PM PDT this evening. * IMPACTS...Conditions will be hazardous to small craft. * ADDITIONAL DETAILS...See the Coastal Waters Forecast (CWFLOX). PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ PZZ645-110545- /O.CON.KLOX.SC.Y.0077.000000T0000Z-210611T1000Z/ Point Piedras Blancas to Point Sal westward out to 10 NM- 231 PM PDT Thu Jun 10 2021 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PDT FRIDAY... * WHAT...Hazardous sea conditions. * WHERE...Point Piedras Blancas to Point Sal westward out to 10 NM. * WHEN...Until 3 AM PDT Friday. * IMPACTS...Conditions will be hazardous to small craft. * ADDITIONAL DETAILS...See the Coastal Waters Forecast (CWFLOX). PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$
349 WHUS76 KLOX 110355 MWWLOX URGENT - MARINE WEATHER MESSAGE National Weather Service Los Angeles/Oxnard CA 855 PM PDT Thu Jun 10 2021 PZZ655-110500- /O.EXP.KLOX.SC.Y.0075.000000T0000Z-210611T0400Z/ Inner waters from Point Mugu to San Mateo Pt. CA including Santa Catalina and Anacapa Islands- 855 PM PDT Thu Jun 10 2021 ...SMALL CRAFT ADVISORY WILL EXPIRE AT 9 PM PDT THIS EVENING... Winds will diminish below advisory levels. $$ PZZ673-676-111200- /O.CON.KLOX.GL.W.0031.000000T0000Z-210612T1000Z/ Waters from Pt. Sal to Santa Cruz Island CA and westward 60 nm including San Miguel and Santa Rosa Islands- Outer waters from Santa Cruz Island to San Clemente Island to 60 NM offshore including San Nicolas and Santa Barbara Islands- 855 PM PDT Thu Jun 10 2021 ...GALE WARNING REMAINS IN EFFECT UNTIL 3 AM PDT SATURDAY... * WHAT...Northwest winds 20 to 30 kt with gusts up to 35 kt and combined seas 7 to 10 feet when conditions are worst. * WHERE...Outer waters from Santa Cruz Island to San Clemente Island to 60 NM offshore including San Nicolas and Santa Barbara Islands and Waters from Pt. Sal to Santa Cruz Island CA and westward 60 nm including San Miguel and Santa Rosa Islands. * WHEN...Until 3 AM PDT Saturday. * IMPACTS...Strong winds will create dangerous sea conditions which could capsize or damage small and large vessels. * ADDITIONAL DETAILS...See the Coastal Waters Forecast (CWFLOX). PRECAUTIONARY/PREPAREDNESS ACTIONS... Mariners should alter plans to avoid these hazardous conditions. Remain in port, seek safe harbor, alter course, and/or secure the vessel for severe conditions. && $$ PZZ650-111000- /O.CON.KLOX.GL.W.0031.000000T0000Z-210611T1000Z/ East Santa Barbara Channel from Pt. Conception to Pt. Mugu CA including Santa Cruz Island- 855 PM PDT Thu Jun 10 2021 ...GALE WARNING REMAINS IN EFFECT UNTIL 3 AM PDT FRIDAY... * WHAT...West winds 15 to 25 kt with gusts up to 35 kt and combined seas 5 to 7 feet expected when conditions are worst. * WHERE...East Santa Barbara Channel from Pt. Conception to Pt. Mugu CA including Santa Cruz Island. * WHEN...Until 3 AM PDT Friday. * IMPACTS...Strong winds will create dangerous sea conditions which could capsize or damage small and large vessels. * ADDITIONAL DETAILS...See the Coastal Waters Forecast (CWFLOX). PRECAUTIONARY/PREPAREDNESS ACTIONS... Mariners should alter plans to avoid these hazardous conditions. Remain in port, seek safe harbor, alter course, and/or secure the vessel for severe conditions. && $$ PZZ670-111200- /O.CON.KLOX.SC.Y.0075.000000T0000Z-210612T1000Z/ Point Piedras Blancas to Point Sal from 10 to 60 NM- 855 PM PDT Thu Jun 10 2021 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PDT SATURDAY... * WHAT...Hazardous sea conditions. * WHERE...Point Piedras Blancas to Point Sal from 10 to 60 NM. * WHEN...Until 3 AM PDT Saturday. * IMPACTS...Conditions will be hazardous to small craft. * ADDITIONAL DETAILS...See the Coastal Waters Forecast (CWFLOX). PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ PZZ645-111000- /O.CON.KLOX.SC.Y.0077.000000T0000Z-210611T1000Z/ Point Piedras Blancas to Point Sal westward out to 10 NM- 855 PM PDT Thu Jun 10 2021 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PDT FRIDAY... * WHAT...Hazardous sea conditions. * WHERE...Point Piedras Blancas to Point Sal westward out to 10 NM. * WHEN...Until 3 AM PDT Friday. * IMPACTS...Conditions will be hazardous to small craft. * ADDITIONAL DETAILS...See the Coastal Waters Forecast (CWFLOX). PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$
903 WHUS76 KLOX 111001 MWWLOX URGENT - MARINE WEATHER MESSAGE National Weather Service Los Angeles/Oxnard CA 301 AM PDT Fri Jun 11 2021 PZZ650-111815- /O.EXP.KLOX.GL.W.0031.000000T0000Z-210611T1000Z/ /O.NEW.KLOX.GL.W.0032.210611T2200Z-210612T1000Z/ East Santa Barbara Channel from Pt. Conception to Pt. Mugu CA including Santa Cruz Island- 301 AM PDT Fri Jun 11 2021 ...GALE WARNING IN EFFECT FROM 3 PM THIS AFTERNOON TO 3 AM PDT SATURDAY... * WHAT...West winds 20 to 30 kt with gusts up to 35 kt and combined seas 5 to 8 feet expected when conditions are worst. * WHERE...East Santa Barbara Channel from Pt. Conception to Pt. Mugu CA including Santa Cruz Island. * WHEN...From 3 PM this afternoon to 3 AM PDT Saturday. * IMPACTS...Strong winds will create dangerous sea conditions which could capsize or damage small and large vessels. * ADDITIONAL DETAILS...See the Coastal Waters Forecast (CWFLOX). PRECAUTIONARY/PREPAREDNESS ACTIONS... Mariners should alter plans to avoid these hazardous conditions. Remain in port, seek safe harbor, alter course, and/or secure the vessel for severe conditions. && $$ PZZ645-111815- /O.EXP.KLOX.SC.Y.0077.000000T0000Z-210611T1000Z/ /O.EXB.KLOX.SC.Y.0075.210611T2200Z-210612T1000Z/ Point Piedras Blancas to Point Sal westward out to 10 NM- 301 AM PDT Fri Jun 11 2021 ...SMALL CRAFT ADVISORY IN EFFECT FROM 3 PM THIS AFTERNOON TO 3 AM PDT SATURDAY... * WHAT...Hazardous wind and sea conditions. * WHERE...Point Piedras Blancas to Point Sal westward out to 10 NM. * WHEN...From 3 PM this afternoon to 3 AM PDT Saturday. * IMPACTS...Conditions will be hazardous to small craft. * ADDITIONAL DETAILS...See the Coastal Waters Forecast (CWFLOX). PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ PZZ673-676-111815- /O.CON.KLOX.GL.W.0031.000000T0000Z-210612T1000Z/ Waters from Pt. Sal to Santa Cruz Island CA and westward 60 nm including San Miguel and Santa Rosa Islands- Outer waters from Santa Cruz Island to San Clemente Island to 60 NM offshore including San Nicolas and Santa Barbara Islands- 301 AM PDT Fri Jun 11 2021 ...GALE WARNING REMAINS IN EFFECT UNTIL 3 AM PDT SATURDAY... * WHAT...Northwest winds 20 to 30 kt with gusts up to 35 kt and combined seas 7 to 10 feet when conditions are worst. * WHERE...Outer waters from Santa Cruz Island to San Clemente Island to 60 NM offshore including San Nicolas and Santa Barbara Islands and Waters from Pt. Sal to Santa Cruz Island CA and westward 60 nm including San Miguel and Santa Rosa Islands. * WHEN...Until 3 AM PDT Saturday. * IMPACTS...Strong winds will create dangerous sea conditions which could capsize or damage small and large vessels. * ADDITIONAL DETAILS...See the Coastal Waters Forecast (CWFLOX). PRECAUTIONARY/PREPAREDNESS ACTIONS... Mariners should alter plans to avoid these hazardous conditions. Remain in port, seek safe harbor, alter course, and/or secure the vessel for severe conditions. && $$ PZZ670-111815- /O.EXT.KLOX.SC.Y.0075.000000T0000Z-210613T1000Z/ Point Piedras Blancas to Point Sal from 10 to 60 NM- 301 AM PDT Fri Jun 11 2021 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 3 AM PDT SUNDAY... * WHAT...Hazardous wind and sea conditions. * WHERE...Point Piedras Blancas to Point Sal from 10 to 60 NM. * WHEN...Until 3 AM PDT Sunday. * IMPACTS...Conditions will be hazardous to small craft. * ADDITIONAL DETAILS...See the Coastal Waters Forecast (CWFLOX). PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Los Angeles, CA wrote its last area forecast discussion before this small craft advisory went out at Jun 10, 12:12 AM PDT, 1 hour 49 minutes earlier.
Area forecast discussion, Jun 10, 12:12 AM PDT, 1 hour 49 minutes before
Area Forecast Discussion...UPDATED
National Weather Service Los Angeles/Oxnard CA
1212 AM PDT Thu Jun 10 2021
.SYNOPSIS...09/451 PM.
Weakening onshore flow will bring a gradual warming trend to the
region through next week. Gusty northerly winds are expected
across southern Santa Barbara County and the Interstate 5 corridor
through Friday, especially during the nighttime hours. A hot and
summer-like weather pattern will establish over the area next
week.
&&
.SHORT TERM (WED-SAT)...09/740 PM.
***UPDATE***
Gusty winds are noted across much of the area this evening, with
peak gusts between 35 to 50 mph. The strongest winds are along the
Santa Barbara South Coast and Santa Ynez Range, including the
Montecito Hills, and through the Interstate 5 Corridor. Other
areas such as interior San Luis County, the Central Coast, and the
Ventura Coast are seeing a few gusts between 35 to 40 mph. The
northerly winds are expected to continue through the mid-morning
hours Thursday, but will resume again at somewhat stronger speeds
Thursday evening into early Friday. It is possible that the most
wind-prone areas will see a few warning-level gusts between 55 to
60 mph Thursday night. For Friday night into early Saturday,
expect to see increasing north winds once again over southern
Santa Barbara County. The gradients will weaken slightly compared
to Thursday night, but are stronger than what is forecast for
tonight so expect to see another round of wind advisories for
that area. Winds look somewhat weaker for the I-5 Corridor Friday
night, but could still be strong enough for an Advisory.
As for cloud cover, it looks like another night with very minimal,
if any, low clouds. Mostly clear conditions are likely to continue
through Thursday night, with a better chance of low clouds over
the weekend. Meanwhile, heights will be rising across the region,
continuing a gradual warming trend as high pressure expands
westward from the Desert Southwest. By Saturday coastal valleys
will be in the mid 80s to low 90s and most coastal areas, except
for the immediate Central Coast, will be in the 70s to low 80s.
.LONG TERM (SUN-WED)...09/217 PM.
Attention then turns to what is expected to be a significant pre-
summer heat wave which is expected to peak mid to late week. There
is very high confidence that it will warm to well above normal but
not as high with the exact timing and duration. Based on the
latest model ensembles the most likely days for potential heat
warning level temperatures would be Wed and Thu. Temperatures
expected to be in the high 90s to around 105 for the coastal
valleys and lower mountain areas, and around 110 or slightly
higher for the Antelope Valley. Coastal areas mostly in the 70s
and 80s but inland parts of the coastal zone such as downtown LA
have a better than 50% chance of exceeding 90 Wed and Thu.
There's a small chance of it starting a day early and a slightly
higher chance of going beyond Thu, the latter particularly if the
12z ECMWF is correct. The GFS shows another trough hitting the Pac
NW next Friday and ensembles generally do bring temps down around
that time, though still very warm into next weekend.
Something else to monitor by around Thursday is the potential for
some moisture to start creeping in from the southeast. Probably
not enough for any sort of convective activity but certainly a
concern in terms of additional heat stresses due to higher
humidities and warmer overnight temperatures.
&&
.AVIATION...10/0710Z.
At 06Z at KLAX, there was no marine layer depth at KLAX.
High confidence in the current forecast, except for moderate
confidence for Central Coast terminals where there is a
moderate (30-50 percent) chance of LIFR to IFR conditions.
KLAX...VFR conditions are expected through the period. Any east
winds will remain less than 7 knots.
KBUR...VFR conditions are expected through the period. No wind
impacts are expected at this time.
&&
.MARINE...09/920 PM.
Moderate confidence in the current forecast, with W to NW winds
building slower than expected tonight.
High confidence in at least Small Craft Advisory (SCA) conditions
across the waters along the Central Coast south of Point Sal to
San Nicolas Island through the period. Moderate confidence in
Gale force winds from Point Conception to San Nicolas Island
tonight, with a better chance Thursday evening. There is a 40-50
percent chance that the Gales will extend into Friday night. Seas
will build to 6-10 feet at short periods through much of the
period, highest from Point Conception to San Nicolas Island.
Moderate to high confidence in SCA conditions continuing through
the period for the western portion of the Santa Barbara Channel.
There is a 60 percent chance of Gale force winds tonight. There
could be some local Gale force gusts from Anacapa Island to
Catalina Island as well. There is a 40-50 percent chance that
Gales will develop again Thursday evening through Friday evening.
Moderate confidence in SCA level winds developing over the waters
adjacent to LA and Orange Counties Thursday, especially the
western portion between Anacapa and Catalina Islands.
&&
.LOX WATCHES/WARNINGS/ADVISORIES...
CA...Wind Advisory in effect until 9 AM PDT this morning for zones
39-52. (See LAXNPWLOX).
Wind Advisory in effect until 10 AM PDT this morning for
zones 53-54. (See LAXNPWLOX).
PZ...Small Craft Advisory in effect until 2 AM PDT early this
morning for zone 645. (See LAXMWWLOX).
Gale Warning in effect until 3 AM PDT early this morning for
zone 650. (See LAXMWWLOX).
Gale Watch in effect from this afternoon through late tonight
for zone 650. (See LAXMWWLOX).
Small Craft Advisory in effect until 3 AM PDT early this
morning for zone 655. (See LAXMWWLOX).
Small Craft Advisory in effect until 8 AM PDT this morning
for zone 670. (See LAXMWWLOX).
Gale Warning in effect until 3 AM PDT Friday for zones
673-676. (See LAXMWWLOX).
&&
.HAZARD POTENTIAL OUTLOOK (SUN-THU).
Gusty northwest to north winds will bring driving hazards and
elevated fire weather conditions through at least early next week,
especially over southern Santa Barbara County, as well as
hazardous sea conditions over most of the coastal waters. Dense
fog and low visibilities are possible Friday through the weekend
creating driving and boating hazards. Hot temperatures are
expected next week, peaking Wednesday and Thursday, with heat-
related illness concerns.
&&
PUBLIC...MW/Smith
AVIATION...Hall
MARINE...Phillips/Stewart
SYNOPSIS...MW/Smith
weather.gov/losangelesIn the hours before
Local storm report, Jun 10, 1:01 AM PDT, 1 hour before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA
101 AM PDT THU JUN 10 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1044 PM NON-TSTM WND DMG 3 NW CARPINTERIA 34.42N 119.56W
06/09/2021 SANTA BARBARA CA LAW ENFORCEMENT
TREE DOWN NEAR PADARO LN.
&&
HALLThe office that day
Everything else NWS Los Angeles, CA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 10, 9:49 AM PDT | Wind Advisory | LOX | 24 hr |
Nearby
Small Craft Advisories in California, 2021Every small craft advisory in 2021
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.